A numerical study of blow-up solutions to $u_t=u^{\delta}(\triangle u+ \mu u)$

T. Ishiwata, M. Tsutsumi

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)195-207
JournalGakuto International Series, Mathematical Sciences and Applications
Volume10
Publication statusPublished - 1997 Jan 1

Cite this

A numerical study of blow-up solutions to $u_t=u^{\delta}(\triangle u+ \mu u)$. / Ishiwata, T.; Tsutsumi, M.

In: Gakuto International Series, Mathematical Sciences and Applications, Vol. 10, 01.01.1997, p. 195-207.

Research output: Contribution to journalArticle

@article{c7a6ed4ee4d4420391cf72ec33fdc35f,
title = "A numerical study of blow-up solutions to $u_t=u^{\delta}(\triangle u+ \mu u)$",
author = "T. Ishiwata and M. Tsutsumi",
year = "1997",
month = "1",
day = "1",
language = "English",
volume = "10",
pages = "195--207",
journal = "Gakuto International Series, Mathematical Sciences and Applications",

}

TY - JOUR

T1 - A numerical study of blow-up solutions to $u_t=u^{\delta}(\triangle u+ \mu u)$

AU - Ishiwata, T.

AU - Tsutsumi, M.

PY - 1997/1/1

Y1 - 1997/1/1

M3 - Article

VL - 10

SP - 195

EP - 207

JO - Gakuto International Series, Mathematical Sciences and Applications

JF - Gakuto International Series, Mathematical Sciences and Applications

ER -